# SDR VNAA202303070006

- Difficulty date: March 7, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N618NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15429
- Aircraft time: 6,417 hours, 6,824 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SIDE SEAT TRACK BTW FS565+13 & FS661+14, PAX CABIN
